# SDR SWIA200921992

- Difficulty date: March 27, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 15,410 hours, 9,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM CRACKED AND CORRODED. (C CHECK)REPAIRED PER REO.
